Home, About, Contact Us, FAQ

Stopped Paliperidone started Latuda now insomnia


#1

So I’ve been taking Paliperidone or Invega 6-9 mg since 2008 which helped me a lot with my psychosis.

However up to October 2016 I had gained about 30 lbs! So my doctor around that month prescribed Latuda Or Lurasidone as he said it’s a better drug and doesn’t cause weight gain.

He tapered Invega or Paliperidone over one and a half months. First he gradually increased dose to 160mg which is maximum

That max dose made extremely jittery so I’m now happy with 40 mg daily and my psychosis is under control.

However my only problem is that I goto sleep but every night I wake up at around 3:30 am and can’t get sleep beyond that time

So this is messed my days as I feel sleepy and tired coz of this insomnia

Is there anyway to lessen this insomnia without going back to Invega or Paliperidone? Thanks!


#2

You should ask him for 100mg of Seroquel, that tends to help people sleep very well.


#3

is it better than zyprexa…!!


#4

I never tried Zyprexa but I do know psychiatrists commonly give Seroquel to help with sleep. Even 50mg helps.


#5

Hi I checked with google about my insomnia so it looks like two reasons Paliperidone withdrawal effect or latuda caused.

Anyone tried temazepam
Trazodone ?


#6

Yes I take 50 ml’s of Trazadone.It does help you sleep.And I’m on 80 ml’s of Latuda.


#7

Hi any adverse reaction between latuda and trazodone?


#8

I tried Latuda and didn’t sleep at all. I mean AT ALL. My Dr. prescribed Trazadone so I don’t believe it is contraindicated, however, it didn’t work for me. I had to go off Latuda and back onto Risperidone. I currently take Trileptal to sleep. It is a mood stabilizer. I was originally dx with BP. When they realized I didn’t have BP, they took me off Trlieptal but then I couldn’t sleep so they put me back on it. I take it for sleep now. My pdoc says it is safer than anything else she could prescribe.

Good luck with your insomnia.


#9

I sleep like a baby on Latuda.


#10

Not that I’ve noticed no.


#11

Lurasidone (Latuda) can be very activating for many.
Expect some insomnia and anxiety.
Of course not everyone will experience this.